# SDR UALA2010120604472

- Difficulty date: October 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,009 hours, 10,815 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 33HJ AND 31HJ INOP.   REPLACED LIGHT ASSY AT 31, FOUND CONNECTOR LOOSE AT 33, SECURED CONNECTOR. OP CHECK NORMAL.
